Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Infection on vaginal area, took plan b pill, heavy brown discharge. Healing time?

hello i took the plan b pill and am on a medicine for a bacteria infection in the vaginal area and starting yesterday went to the bathroom and a brown discharge has been goin on heavy like a period but not red like a nprmal period got off my period 2 weeks ago and took the pill about 2 weeks ago and started on the medicine for the infection about saturday
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello.
Thanks for writing to us.
Plan B is not used for a vaginal infection. It is a high dose hormonal pill and is associated with side effects like irregular vaginal bleeding and delayed periods. Do get proper antibiotic treatment for the infection you have.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor